Volume 13, issue 1 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25
Issue 4, 1631–2166
Issue 3, 1087–1630
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Seiberg–Witten Floer homology and symplectic forms on $\mathrm{S^1\times M^3}$

Çağatay Kutluhan and Clifford Henry Taubes

Geometry & Topology 13 (2009) 493–525
Bibliography
1 M F Atiyah, V K Patodi, I M Singer, Spectral asymmetry and Riemannian geometry. I, Math. Proc. Cambridge Philos. Soc. 77 (1975) 43 MR0397797
2 S Friedl, S Vidussi, Twisted Alexander polynomials detect fibered $3$–manifolds arXiv:0805.1234
3 P Kronheimer, T Mrowka, Knots, sutures and excision arXiv:0807.4891
4 P Kronheimer, T Mrowka, Monopoles and three-manifolds, New Math. Monogr. 10, Cambridge University Press (2007) MR2388043
5 A K Liu, Some new applications of general wall crossing formula, Gompf's conjecture and its applications, Math. Res. Lett. 3 (1996) 569 MR1418572
6 J D McCarthy, On the asphericity of a symplectic $M^3\times S^1$, Proc. Amer. Math. Soc. 129 (2001) 257 MR1707526
7 Y Ni, Addendum to: Knots, sutures and excision \rm\citekm2 arXiv:0808.1327
8 H Ohta, K Ono, Notes on symplectic $4$–manifolds with $b^+_2=1$. II, Internat. J. Math. 7 (1996) 755 MR1417784
9 C H Taubes, The Seiberg–Witten equations and the Weinstein conjecture II: More closed integral curves for the Reeb vector field arXiv:0702.366
10 C H Taubes, The Seiberg–Witten invariants and symplectic forms, Math. Res. Lett. 1 (1994) 809 MR1306023
11 C H Taubes, Asymptotic spectral flow for Dirac operators, Comm. Anal. Geom. 15 (2007) 569 MR2379805
12 C H Taubes, The Seiberg–Witten equations and the Weinstein conjecture, Geom. Topol. 11 (2007) 2117 MR2350473